Please use this identifier to cite or link to this item:
Type: Journal article
Title: Suicide risk in placebo-controlled studies
Author: Goldney, R.
Citation: American Journal of Psychiatry, 2002; 159(4):680-681
Publisher: Amer Psychiatric Press Inc
Issue Date: 2002
ISSN: 0002-953X
Statement of
Robert D. Goldney
Description: Copyright © 2002 American Psychiatric Association
RMID: 0020071720
Published version:
Appears in Collections:Psychiatry publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.